# SDR SWIA200719276

- Difficulty date: November 11, 2007
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 12,946 hours, 11,098 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE THRUST SHAFT FITTING SHOWS SIGNS OF CORROSION, FOUND AT C-CHECK.  REPLACED AFT MOUNT THRUST FITTING PER CRJ200 AMM 71-22-01-400-801.
